# SDR SWAA2022101258339

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 30,056 hours, 13,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT STRIP AT 14DEF MISSING. / [01] INSTALLED NEW PHOTOLUMINESCENT STRIP AT 14DEF REF AMM 33-51-15.
